# SDR AALA201701239015

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 47,577 hours, 27,382 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Part number: 791A000006
- Part serial: U1946
- Condition: Faulty
- Location: Te Flap
- Part time: 47,251 hours, 27,059 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE APPROACHING THE FINAL DESTINATION OF CLT ; THE FLIGHT CREW REPORTED AN ECAM FLAP FAULT - FLAP 1 MESSAGE. THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE RIGHT HAND NR 1 FLAP ROTARY ACTUATOR (6255CM) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-54-49.
